Menchoff-Rademacher type theorems in vector-valued Banach function spaces

Andreas Defant, Marius Junge

Research output: Contribution to journalArticlepeer-review

Abstract

We present a simple procedure which transfers classical coefficient tests on summation of orthonormal series in L2(μ) into theorems on summation for unconditionally convergent series in vector-valued Banach function spaces E(X) (where E is a Banach function space over a measure space (Ω, μ) and X a Banach space).

Original languageEnglish (US)
Pages (from-to)473-482
Number of pages10
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume14
Issue number3
DOIs
StatePublished - 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Menchoff-Rademacher type theorems in vector-valued Banach function spaces'. Together they form a unique fingerprint.

Cite this